2 doctors weighed in:

I take tizanidine, have facial tics supposed to be side effect can't rembr what was called. Can you tell me plz?

2 doctors weighed in
Dr. Daniel Maddox
Internal Medicine - Allergy & Immunology

In brief: Drug side effects

Neurologic side effects of tizanidine include tremor, dyskinesias [likely the tic-like symptom you were referring to], seizures, asthenia, and somnolence.
Should discuss this with your doctor, to get help being sure your symptoms represent the drug side effects

In brief: Drug side effects

Neurologic side effects of tizanidine include tremor, dyskinesias [likely the tic-like symptom you were referring to], seizures, asthenia, and somnolence.
Should discuss this with your doctor, to get help being sure your symptoms represent the drug side effects
Dr. Daniel Maddox
Dr. Daniel Maddox
Thank
Dr. Joseph Eastern
Dermatology

In brief: Dyskinesia

The technical term for involuntary facial movements is dyskinesia, which is, in fact, a reported side effect of tizanidine.
There are also other causes, however.

In brief: Dyskinesia

The technical term for involuntary facial movements is dyskinesia, which is, in fact, a reported side effect of tizanidine.
There are also other causes, however.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
843K people helped
Continue
108,000 doctors available
Read more answers from doctors